# SDR 97FDEA00407

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 651862014
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR NR 5 TRANSVERSE BEAM FROM BOTTOM HAS A CRACK IN THE O/B RADIUS.  *S/D*  REMOVED NR 5 TRANSVERSE BEAM FROM FWD CARGO DOOR AND REPLACED WITH NEW TRANSVERSE BEAM WORK DONE IAW FED-EX SRM 51-30-2.
